Hapacol Pain

Print
Barcode:
Description

HAPACOL PAIN

COMPOSITION:         Paracetamol ..... 500 mg

                                         Ibuprofen ......... 200 mg

                                        Excipients q.s ...1 caplet

(Lactose monohydrate, microcrystalline cellulose M101, sodium starch glycolate, aerosil, talc, magnesium stearate, PVP K30, orange E110, erythrosine lake).

DOSAGE FORM: Caplet.

PRESENTATION: Box of 10 blisters x 10 caplets.      

PHARMACODYNAMICS: Paracetamol produces analgesia, antipyresis. Paracetamol lowers body temperature in patients with fever but rarely lowers normal body temperature. The drug acts on the hypothalamus to produce antipyresis; heat dissipation is increased as a result of vasodilation and increased peripheral blood flow.

Ibuprofen is a non-steroidal anti-inflammatory agent used in painful, pyretic, inflammatory conditions. Ibuprofen inhibits prostaglandin synthetase, and so preventing the formation of prostaglandin, thromboxane, and other products of cyclooxygenase.

PHARMACOKINETICS: Paracetamol is rapidly and almost completely absorbed by the gastrointestinal tract. Peak plasma concentrations achieved within 30 to 60 minutes after ingestion of the therapeutic dose. The elimination half-life of paracetamol varies from about 1.25 to 3 hours. Paracetamol appears to be rapidly and equally distributed throughout most body tissues. It is N-hydroxylated by cytochrome P450 and is excreted by the kidney.

Ibuprofen is well absorbed from the gastrointestinal tract. The plasma maximum concentration is observed after 1 to 2 hours. Ibuprofen is extensively bound to plasma proteins. The half-life of ibuprofen is about 2 hours. The drug is rapidly excreted in the urine.

INDICATIONS: For the relief of mild to moderate pains associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat, and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone.

CONTRAINDICATIONS:

Hypersensitivity to any component of the drug. Glucose-6-phosphate dehydrogenase deficiency.

A history of hypersensitivity reactions (e.g. bronchospasm, angioedema, asthma, rhinitis, or urticaria) associated with aspirin or other non-steroidal anti-inflammatory drugs (NSAIDs).

A history of, or an existing gastrointestinal ulceration or bleeding.

Defects in coagulation, collagenose, hypovolemia associated with use of diuretics or renal failure, asthma.

Severe hepatic failure, severe renal failure with Clcr < 30 ml/ min, congestive heart failure.

Concomitant use with other paracetamol-containing products, other NSAIDs.

Children under 18 years old.

Women during the last trimester of pregnancy.

SPECIAL WARNINGS AND PRECAUTIONS FOR USE:

It is needed to consult your physician in the following cases:

The elderly, women during the first six months of pregnancy, those with gastrointestinal pathologies or chronic colitis.

Patients with asthma, a history of asthma or allergies to other NSAIDs.

Patients with cardiovascular disease, kidney failure, liver failure, alcoholic liver disease, cirrhosis.

Patients with uncontrolled hypertension, congestive heart failure, myocardial ischemia, peripheral arterial disease, cerebrovascular disease.

Patients with systemic lupus erythematosus and mixed connective tissue disease.

For medicines containing paracetamol: Physicians should warn patients of signs of serious skin reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell's syndrome, acute generalised exanthematous pustulosis (AGEP).

Cardiovascular thrombotic events:

Nonsteroidal anti-inflammatory drugs (NSAIDs), non-aspirin, by systemic route, have shown an increased risk of cardiovascular thrombotic events, including myocardial infarction, and stroke, which can be fatal. This risk may occur early in treatment and may increase with duration of use. The increase in cardiovascular thrombotic risk has been observed most consistently at higher doses.

Physicians should remain alert for the development of such events, even in the absence of previous cardiovascular symptoms. Patients should be informed about the symptoms of serious cardiovascular events and the steps to take if they occur.

To minimize the potential risk for an adverse cardiovascular event in NSAID-treated patients, use the lowest effective dose for the shortest duration possible.

PREGNANCY AND LACTATION:

The drug is contraindicated in women during the last 3 months of pregnancy.

The drug should not be used during the first two trimesters of pregnancy.

A very small quantity of drug is excreted in breast-milk. Risks rarely happen for infant if the mother takes the normal doses. Like as other drugs, consult your doctor during the therapy.

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES:

Caution should be exercised in drivers and machine users because of risks of fatigue, headache, dizziness, and visual disturbances.

INTERACTIONS: Do not use concurrently with drugs containing acetylsalicylic (dose of above 75 mg/day), paracetamol or other NSAIDs.

The drug enhances the anticoagulant effect of warfarin and other coumarins.

Paracetamol increases the chloramphenicol concentration.

The speed of absorption of paracetamol is reduced by cholestyramine. The absorption of paracetamol is increased by metoclopramide and domperidon.

Concurrent use of ibuprofen and corticosteroids enhances risk of gastroduodenal bleeding and ulceration.

Concomitant use of ibuprofen and platelet aggregation inhibitors, selective serotonin reuptake inhibitors (SSRIs) increases the risk of gastrointestinal bleeding. Concomitant administration of ibuprofen with ciclosporin, diuretics, tacrolimus causes an increased risk of rephrotoxicity.

Ibuprofen reduces the effects of antihypertensives, diuretics, mifepriston; increases the convulsive risk of quinolone antibiotics.

Zidovudine increases the risk of hematological toxicity with NSAIDs.

Concomitant use of ibuprofen and cardiac glycosides may exacerbate heart failure, decrease glomerular filtration rate and increase plasma glycoside levels.

Ibuprofen decreases the elimination of lithium, methotrexate.

ADVERSE EFFECTS: Clinical trials of this product have not indicated any other adverse effects other than those for ibuprofen or paracetamol alone.

Frequently observed: pruritus, rash; fever, fatigue; abdominal distention, nausea, vomiting; headache, dizziness, vertigo, restlessness.

Infrequently observed: allergic reactions, rhinitis, urticaria; abdominal pain, gastrointestinal bleeding, progressive stomach ulcers; drowsiness, insomnia, tinnitus; visual disturbances, decreased hearing; prolonged bleeding time; kidney disease, rephrotoxicity due to prolonged abuse; neutropenia, pancytopenia, anemia.

Rarely observed: Stevens-Johnson syndrome, baldness; depression, aseptic meningitis, blurred vision, dyschromatopsie, amblyopia due to medicine poisoning; disorder of gallbladder contraction, liver toxicity, cystitis, hematuria.

Cardiovascular thrombotic events (see Special Warnings and Precautions for use).

Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE:

Paracetamol:

Paracetamol overdosage is due to a toxic single-dose or repeated large doses ingestion (7.5 - 10 g daily for 1 - 2 days), or long-time ingestion. In acute paracetamol overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect.

Symptoms of paracetamol overdosage include nausea, vomiting, abdominal pain, cyanosis on skin, mucosa, and nails.

In the event of severe paracetamol intoxication, full supportive measures should be instituted. Gastric lavage should be carried out especially if the overdose was taken within the previous 4 hours.

The main detoxication therapy is use of sulfhydryl compound. N-acetylcysteine gives its effect followed by oral route or an intravenous infusion. N-acetylcysteine should be administered as soon as possible, preferably within 36 hours of overdosage.

Methionin, activated charcoal and/or salt cathartic should be considered to treat overdose.

Ibuprofen:

Supportive and symptomatic care associated to ibuprofen overdose is primary. The following methods should also be applied to increase elimination and lose activation of ibuprofen: gastric lavage, forced emesis and diuresis, use of activated charcoal or salt cathartic. In severe cases, hemodialysis and blood transfusion should be advised. Because ibuprofen causes acidification and is eliminated in the urine, alkaline perfusion and diuresis are theoretically beneficial.

DOSAGE & ADMINISTRATION:

The drug should be orally taken after meals.

Adults: oral dose of 1 caplet x 2 - 3 times daily. If necessary, take 2 caplets x 3 times daily. Leave at least 6 hours between doses. Do not take more than 6 caplets in a day.

Do not use this medication more than 3 days. This warning is necessary so that patients will seek appropriate medical evaluation of their condition if it persists beyond these time periods.

Or as directed by the physician.

            Read the directions carefully before use.                       

            Consult the physician for more information.                            

Shelf-life: 24 months from the manufacturing date       

Storage conditions: Store in dry places, not exceeding 30oC, protect from light.

Specifications: Manufacturer's.

Reviews

There are yet no reviews for this product.